Ain’t no love in the heart of the city: Girlfriend dumps addict for man who isn’t tapering Klonopin for 1000 years

Dumped during taper
« on: April 10, 2019, 12:33:03 am »

[Buddie]

Just lost one of the key players in my support network. She said, “I can’t do this for another 6 months, year, however long it’ll be before you’re better. I love you, I want you to get better, and I don’t want to be with anyone else. But I just can’t do this anymore. I have to let go. I have to live my life”

This was 2 weeks ago. I tried to remain her friend, but she couldn’t help but rub her new relationship in my face. When I’d finally had enough and blocked her number, and on social media, she got pissy and finally left me alone. It’s strange how the ones we love the most can end up being the most toxic. Prior to this she would always be at my bedside. Checking in on me every day. Assuring me I’d get through this and that I’m strong for having made it this far.

I found myself up-dosing. I messed up. I let her hurt me even more. I’m trying to get back down to 0.5mg Klon per day, but the nights without her are much harder. Maybe I shouldn’t have been dating in this state. She tapered off klon a long time ago, I thought she’d be more understanding.

If anyone’s suffered a blow like this during taper, any advice would be appreciated.
(I know, “Try not to think about her, occupy your mind with other things.” I got that much, I’m trying.)

Addict thanks Ashton and Benzo Buddies for wasting three years of her life

The Beginning of My Third Year Tapering
« on: April 05, 2019, 12:24:23 am »

[Buddie]

April 2017, I started tapering 2 mgs of Xanax, my stomach was killing me, had all the tests, all came back showing nothing, lucky enough my husband found an article discussing benzos and stomach pain and it all fell together.  I immediately cut way too much, having no knowledge of what I was doing, but I was lucky in that the next day I started researching.  I didn’t find the Ashton Manual or BB then , just enough information to go back up immediately, the word stroke scaring me to death.  Started back down, still way too fast, withdrawals really bad.  Anxiety off the roof, shaky, heart palpitations, muscle pain, and many others.  Mostly in terrible shape.  In October, after lowering about .05 xanax found Ashton Manual, got my pain Dr to help and managed to come down another.25 for a total of.75 Xanax.  Horrible withdrawals, found BB, thank goodness, and decided to crossover to Valium, which also turned into a nightmare, my body just hated it, sedated, sick, had crossover too fast, having xanax withdrawals also.  It was awful.   I made many more mistakes during the next year, this is so hard, not the same rules for anyone.  My main symptom through all of this has been bad muscle pain, still is.  I am writing this for the people who are around a year into this and think they can’t go on, you can.   I am down to 10.56 Valium from 40 mg .  I am now doing a daily liquid micro taper, much easier than cut and hold for me, and just had a three week window, I had never had one.  So if I can make all the mistakes I did and be as miserable as I have been, know you can keep on.  Keep reading all over BB to find the way for you, ask questions, learn, get advice……my best advice, taper slowly, so many of us have run into so many walls wanting to speed this process up, all the heartache, pain and time we would have saved , if we had just slowed down.  Ashton is a fast taper for most of us, it’s a good taper but cut that % down or stretch the time frame out.  You will be glad you did.  I was on Xanax for 3 years, never dreamed this could happen, am sure you didn’t either.  I hope this helps someone, I am not a great writer like so many on here, but I wanted to share, you are not alone in your mistakes, not anything wrong you have done has not been done before and those people still healed.  Good luck everyone, you CAN do this too, it won’t be easy and it is going to take a while.   🍀🍀🍀🍀🍀🍀🍀🍀 […]….read the success stories, they help!

Benzo Buddies member wistful over days benzos made her feel happy and high all the time

remember when benzos made you feel good??
« on: March 26, 2019, 08:36:10 pm »

[Buddie]

does anyone remember when benzos made them feel good and wonder how it got to this point of feeling like hell and dying??
i felt really good on them for a period of about 3 years between 2014-2015-2016
but always had to combine it with energy drinks to feel alert and would feel so happy and high all the time
– it caught up with me and stopped feeling good in 2017
– very insidious drug
– tolerance withdrawal sneaks up on you without knowing it

« Last Edit: March 27, 2019, 07:49:41 pm by [Buddie] »

Crying added to list of 90,000,000 benzo withdrawal symptoms

crying
« on: July 11, 2018, 03:33:33 pm »

[Buddie]

At the moment I’m going through a crying phase where I can cry for hours…then it stops..thoughts change…then it creeps up again.

I just cant help the crying. Does anyone else have this? I prefer the emotional blunting

[…]

Ashton disciple has mental breakdown after overindulging in bread

Can’t Even Eat Bread?!?!?!
« on: February 20, 2018, 12:22:09 am »

[Buddie]

I’ll admit, I may have overindulged on bread today, but I didn’t expect it to give me a mini breakdown complete with crying to my parents! Lorazepam really is the devil’s drug. Anyone else have this problem? Does it get better???

Re: Can’t Even Eat Bread?!?!?!
« Reply #1 on: February 20, 2018, 02:23:53 am »

[Buddie]

I am so sorry. You are probably going to have to stock up on the tissue paper, because I didn’t know what sobbing, weeping and bawling were until I started coming off Lorazepam. Goodness gracious, I have cried more in my life in the last 3 years, than I have in all of my life before. Just, these heavy sobbing episodes. On a plus side, I didn’t get a single cold because crying can actually flush the cold viruses out nicely.

And then, somewhere along the way, you’re going to find an artist like Matthew Ryan and start listening to him and sob along, relating to almost every darn lyric in there.

Re: Can’t Even Eat Bread?!?!?!
« Reply #2 on: February 20, 2018, 03:10:46 am »

[Buddie]

You may be much better off than me because you spent a lot less time on lorazepam than I did, and the crying may also be a temporary symptom from stopping Trintellix. Also, we all have different life circumstances, so the crying episodes may be much more short-lived for you. It’s just that I was surprised by all the crying I went through.

Re: Can’t Even Eat Bread?!?!?!
« Reply #3 on: February 20, 2018, 03:19:49 am »

[Buddie]

You never fail to make me feel better, and I will forever be in your debt. I’m going to do my best to take some positives from all this. For instance, my crying today helped me get to the bottom of what could prove to be a key issue in my overall recovery. It’s funny, feeling as if everything around me is either negative or out to get me has really pushed me towards finding the positive in things, which I never really did before.

Related: http://www.newsweek.com/how-much-pasta-can-you-eat-you-die-506128

Sad story of cult abuse

Leaving home
« on: February 19, 2018, 05:10:23 am »

[Buddie]

Hi guys have so much on my plate at the moment .they found white marks on my brain.did have a gambling problem but have banned from club’s.my toxic family I cannot deal with anymore who will not support me in anyway have been mental abusive and running me down too long now they have stressed me to the max all I wanted was love and support.i am finding it very difficult to function at all anymore so I’m selling my home waiting a month for health fund to kick in so I can go to private hospital for 4 to 5 months and get off last 10mg once and for all after 10 years.my only child whose 19 said mum I luv you but I don’t want to be around you anymore it broke my heart he said your not mum no more you dont want to clean do anything.ive go from a mortgage broker to a functioning mum who took pride in herself in my home and had friends to this debilati g mess.yes I know if I had support from family and others things could have been different but I am so broken and breaking down can’t go on like this anymore.i stayed in the area near my family for my son but can’t do this no more. .I have zilch support here but horrible family so now just waiting on results of brain please God nothing serious go and come off valium.i pray to God it’s not too late especially with the marks on my brain and breaking down.i am so fragile it’s not funny.it is disgusting and angers me that doctors can do so much damage too our lives lack of duty of care.i hope after news of tests and off the valium and alot of hardwork and forgetting my family I can start to go up the mountain.i truly feel there’s not much left of me as I feel like just a shell and distressed mind but there’s alittle hope in me that I will heal for me and my son and then the doctor’s and my family haven’t won.